Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 49, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Apr 29, 2016, 11:06 PM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2016, 11:06 PM PDT (06:06 UTC)
- Expired
- May 1, 2016, 3:00 AM PDT
- In force
- 28 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
733 WHUS76 KLOX 300606 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1106 PM PDT FRI APR 29 2016 PZZ650-301000- /O.EXP.KLOX.SC.Y.0048.000000T0000Z-160430T0600Z/ /O.NEW.KLOX.SC.Y.0049.160430T0606Z-160430T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 1106 PM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-301415- /O.CON.KLOX.GL.W.0014.000000T0000Z-160430T1600Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 1106 PM PDT FRI APR 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 12 TO 14 FEET WITH PERIODS AROUND 8 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-301415- /O.CON.KLOX.GL.W.0014.000000T0000Z-160430T1600Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 1106 PM PDT FRI APR 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 8 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-301415- /O.CON.KLOX.GL.W.0014.000000T0000Z-160430T1600Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 1106 PM PDT FRI APR 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 8 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ645-301415- /O.CON.KLOX.SC.Y.0048.000000T0000Z-160501T0600Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 1106 PM PDT FRI APR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.&& $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
6 follow-up statements
629 WHUS76 KLOX 300949 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 249 AM PDT SAT APR 30 2016 DEFAULT OVERVIEW SECTION PZZ670-301800- /O.EXT.KLOX.GL.W.0014.000000T0000Z-160501T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 249 AM PDT SAT APR 30 2016 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 10 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-301800- /O.EXT.KLOX.GL.W.0014.000000T0000Z-160501T0400Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 249 AM PDT SAT APR 30 2016 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 10 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-301800- /O.EXT.KLOX.GL.W.0014.000000T0000Z-160501T0400Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 249 AM PDT SAT APR 30 2016 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 10 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ645-301800- /O.EXT.KLOX.SC.Y.0048.000000T0000Z-160501T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 249 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-301600- /O.EXT.KLOX.SC.Y.0049.000000T0000Z-160430T1600Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 249 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
709 WHUS76 KLOX 301559 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 859 AM PDT SAT APR 30 2016 PZZ670-673-676-302230- /O.CAN.KLOX.GL.W.0014.000000T0000Z-160501T0400Z/ /O.EXB.KLOX.SC.Y.0049.000000T0000Z-160501T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 859 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 10 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-302230- /O.EXT.KLOX.SC.Y.0049.000000T0000Z-160501T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 859 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-302230- /O.CON.KLOX.SC.Y.0048.000000T0000Z-160501T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 859 AM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.&& $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
468 WHUS76 KLOX 302122 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 222 PM PDT SAT APR 30 2016 PZZ670-673-676-010530- /O.CON.KLOX.SC.Y.0049.000000T0000Z-160501T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 222 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-010400- /O.CON.KLOX.SC.Y.0048.000000T0000Z-160501T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 222 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-010400- /O.CON.KLOX.SC.Y.0049.000000T0000Z-160501T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 222 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
739 WHUS76 KLOX 010333 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 833 PM PDT SAT APR 30 2016 PZZ645-010445- /O.EXP.KLOX.SC.Y.0048.000000T0000Z-160501T0400Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 833 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE NEAR FUTURE. $$ PZZ650-010445- /O.EXP.KLOX.SC.Y.0049.000000T0000Z-160501T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 833 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE NEAR FUTURE. $$ PZZ670-673-676-010545- /O.CON.KLOX.SC.Y.0049.000000T0000Z-160501T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 833 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
289 WHUS76 KLOX 010600 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1100 PM PDT SAT APR 30 2016 PZZ670-673-676-011000- /O.CON.KLOX.SC.Y.0049.000000T0000Z-160501T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 1100 PM PDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
512 WHUS76 KLOX 011006 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 306 AM PDT SUN MAY 1 2016 PZZ670-673-676-011115- /O.EXP.KLOX.SC.Y.0049.000000T0000Z-160501T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 306 AM PDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE NEAR FUTURE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 8:26 PM PDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 29, 8:26 PM PDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
826 PM PDT FRI APR 29 2016
.SYNOPSIS...
Low pressure moving through the Great Basin will produce gusty
winds and a slight chance of showers and thunderstorms for parts
of the area this weekend. Warmer weather is expected early next
week as high pressure returns. Another low pressure system could
bring showers and cooler conditions to the area late next week.
&&
.SHORT TERM...(TONIGHT-MON)
Main impacts in the next 48-hours will be winds and isolated
mountain and desert convection. Another cold low pressure system
currently centered near Lake Tahoe this evening will continue to
dive southward and become centered across southeast California
by Saturday afternoon. This low pressure system has been producing
some isolated thunderstorms this evening across interior portions
of northern California.
Current satellite imagery starting to show some low clouds filling
in across portions of the coast and valleys this evening, more
extensive north of Point Conception. As the low pressure system
draws closer to the area later tonight and Saturday morning, the
increased dynamics and height falls will likely deepen the marine
layer. Latest 00Z NAM model cross sections showing the deepest
marine layer over Los Angeles county and points southward, where
the depth could exceed 4000 feet. With this in mind, expecting
low clouds to spread well into the coastal slopes overnight
into Saturday morning. In addition, have added some patchy drizzle
to much of LA County due to the close proximity to the upper low
and best cyclonic flow. Would not be surprised to see a few areas
even receive measurable light rainfall in the morning. Will also
watch for the possibility of some showers along the North facing
mountain slopes and Antelope Valley on Saturday morning.
As far as winds are concerned, already seeing an increase across
the Santa Ynez Mountains and western portions of the SBA County
south coast this evening, with a few sites reporting wind gusts
over 40 mph. Upper level wind support expected to increase across
the region tonight, so look for winds to further increase across
the LA/Ventura county mountains and Antelope Valley.
On Saturday afternoon, slight chance of tstms still looks good for
the LA/Ventura County mountains and Antelope Valley. If any storms
develop, northerly flow aloft could allow a storm to drift into
the San Gabriel Valley.
*** From previous discussion ***
Cyclonic flow persists over southwest California on Sunday as
another piece of the trough rotates southward across the state.
Cape values increase to over 1000 j/kg across the mountains on
Sunday and if some added lift moves overhead as indicated, there
should be a greater risk of a thunderstorm in the afternoon.
Warming aloft begins Sunday night and Monday as high pressure
nudges toward the state. Expect Sunday to be the best weekend day
with lighter winds and rebounding temperatures. High pressure
ridge will become more entrenched on Monday with several degrees
of additional warming expected.
.LONG TERM...(TUE-FRI)
The ridge will advance eastward quickly with southwest flow aloft
developing over the area on Tuesday. Some higher level moisture
and clouds may reach the coast by Tuesday afternoon, otherwise
temperatures will be similar to Monday. An upper level front
slides over southwest California late Wednesday with the start of
cooling and additional cloud cover. Model consensus of a large and
slow-moving low pressure trough remains on-track for late in the
week, therefore, forecaster confidence is moderate to high. Just
a matter of timing for when the rain will begin over our region
but right now looks like late Thursday afternoon or maybe
Thursday night. The GFS model pushes the low pressure system
eastward faster than ECM or Canadian models and there are signs of
another closed low pressure system on the east coast blocking up
the entire pattern. Forecast trends are to keep the region fairly
unsettled Fri-Sun of next week with cooler than normal
temperatures. Have increased the chance of precipitation to high
chances on days 6-7.
&&
.AVIATION...29/2345Z...
Marine layer at LAX at 2300Z is 3500 feet deep and the inversion
top is at 5500 feet with a temp of 11.4 degrees C.
Another cold upper level low pressure system will dig
southeastward across interior California tonight into Saturday.
This system will reinforce the upper level northwest winds
across the forecast area. Closer to the surface...strong onshore
flow and an eddy circulation will maintain a deep marine layer
pattern into Saturday, with low clouds and fog spreading into
most coastal/valley areas. Gusty winds vcnty KSBA will generate
moderate uddfs and llws this evening.
KLAX...SCT-BKN015 conditions through the early evening hours
then MVFR cigs likely tonight into Saturday morning, with a
30 percent chance of cigs lingering into the afternoon hours.
Eddy circulation will generate se-e winds 5 to 8 knots overnight
into Saturday morning, with a 20 percent chance of reaching 10
knots.
KBUR...High probability of mvfr cigs reaching KBUR overnight into
Saturday morning.
&&
.MARINE...29/800 PM...
A STRONG HIGH WEST OF SAN Francisco AND A LOW CENTERED NEAR LAS
VEGAS WILL MAINTAIN A NORTHERLY PRESSURE GRADIENT AND STRONG
NORTHWEST WINDS OVER THE OUTER WATERS THROUGH MID-MORNING ON
SATURDAY. THE HIGH WILL BEGIN TO WEAKEN AND SHIFT TO THE
NORTHEAST...AND WINDS WILL GRADUALLY DIMINISH THROUGH SATURDAY
EVENING...BECOMING MAINLY LIGHT LATE SATURDAY NIGHT. LARGE STEEP
SEAS WILL DIMINISH AS THE WINDS SUBSIDE. MEANWHILE...A LONG PERIOD
SOUTHERN HEMISPHERE SWELL WILL MOVE INTO THE WATERS BEGINNING
SATURDAY AT 2 FEET AT 20 SECONDS...AND BUILDING TO 2-4 FEET AT 18
SECONDS BY SUNDAY. THE SOUTH SWELL WILL THEN SLOWLY DIMINISH
THROUGH NEXT TUESDAY. THIS LONG PERIOD SWELL WILL LIKELY CAUSE
EXTRA CURRENTS AND SURGING...AND SHOALING IN SHALLOW WATER.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement in effect through Sunday evening For
zones 34-35. (See LAXCFWLOX).
Wind Advisory in effect until 4 AM PDT Saturday For zones
39-52. (See LAXNPWLOX).
Beach Hazards Statement in effect from 8 AM PDT Saturday
through Sunday evening For zones 40-41-87. (See LAXCFWLOX).
Wind Advisory in effect until 8 PM PDT Saturday For zones
53-54-59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 11 PM PDT Saturday For
zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect until 11 PM PDT this evening
For zone 650. (See LAXMWWLOX).
Gale Warning in effect until 9 AM PDT Saturday For zones
670-673-676. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 PM PDT this evening
For zone 676. (See LAXMWWLOX).
&&
PUBLIC...Gomberg/Boldt
AVIATION...Gomberg
MARINE...Smith
SYNOPSIS...Sukup
weather.gov/losangelesHazardous weather outlook, Apr 29, 3:12 PM PDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 312 PM PDT FRI APR 29 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-301300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 312 PM PDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY WINDS WILL CREATE HAZARDS FOR MOTORISTS TRAVELING FOR THE ANTELOPE VALLEY. BOATERS SHOULD SEEK SAFE HARBOR AS GALE FORCE WIND GUSTS ARE FORECAST THIS EVENING. A HIGH RISK OF RIP CURRENTS WILL CREATE HAZARDS FOR BEACHGOERS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY GUSTY WINDS WILL CREATE HAZARDS FOR MOTORISTS TRAVELING ACROSS THE MOUNTAINS AND ANTELOPE VALLEY ON SATURDAY. BOATERS SHOULD SEEK SAFE HARBOR AS GALE FORCE WIND GUSTS ARE FORECAST SATURDAY MORNING. A HIGH RISK OF RIP CURRENTS WILL CREATE HAZARDS FOR BEACHGOERS SATURDAY THROUGH SUNDAY. THERE IS ALSO A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS OVER THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS ON SATURDAY AND SUNDAY. SCATTERED SHOWERS WILL MOVE ACROSS THE ENTIRE REGION LATE THURSDAY OR FRIDAY OF NEXT WEEK. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BOLDT
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 5:03 PM PDT | Beach Hazards Statement | LOX | Los Angeles | 3 days |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.